# SDR MASA200700512

- Difficulty date: August 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 11,256 hours, 8,643 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Pin
- Condition: Damaged
- Location: Lt Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2610 CLT-MYR - AIRCRAFT RETURNED TO FIELD DUE TO NLG DOOR WARNING AFTER RETRACTION.  MX REMOVED AND REPLACED LT SPADE DOOR HINGE PIN.
